# SDR HNAA2010050100154

- Difficulty date: May 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,593 hours, 59,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT NOT WORKING.  R & R BULB, REINSTALLED LENS.
